Psych Central

Go Back   Forums at Psych Central > Mental Health Support > Depression



advertisement
Reply
Thread Tools Display Modes
Unread 08-12-2017, 01:03 PM   #1
New Member
 
KRR2's Avatar
KRR2 has no updates.
 
Member Since: Aug 2017
Location: West Babylon
Posts: 7
Default Antidepressant side effects

Hi Everyone,
I'm on day two of Wellbutrin, and this is the first time I've taken an antidepressant. I'm definitely feeling a little off--little dizzy, queasy, headachy. I know side effects should subside after a few weeks but I'm wondering if they will get worse before it gets better, or if this is as bad as it will get?
KRR2 is offline   Reply With Quote

advertisement
Unread 08-12-2017, 01:14 PM   #2
Member
952p65823 has no updates.
 
Member Since: Jun 2016
Location: USA
Posts: 62
84 hugs
given
Default Re: Antidepressant side effects

It's a cliche, but it really just depends on the person. I've been on Wellbutrin briefly but stopped because it made me anxious. I bet you'll feel fewer effects after a week, but like everyone says, be sure to give it 4-6 weeks to tell if it's working.

That said, you shouldn't feel HORRIBLE. If, for example, you actually throw up, as opposed to just feeling queasy, that's something to tell your Dr. about right away.

Good luck! I hope the Rx works and has you feeling much better soon!
952p65823 is offline   Reply With Quote
"Thanks for this!" says:
Unread 08-12-2017, 01:37 PM   #3
Junior Member
xxenigmaxx has no updates.
 
Member Since: May 2017
Posts: 15
Default Re: Antidepressant side effects

As long you don't become suicidal.. Give it a few weeks... If intrusive suicidal or self harming thoughts happen STOP IMMEDIATELY.
xxenigmaxx is offline   Reply With Quote
"Thanks for this!" says:
Unread 08-12-2017, 01:38 PM   #4
Member
Misterpain has no updates.
 
Member Since: May 2016
Location: USA
Posts: 258
Default Re: Antidepressant side effects

Wellbutrin was horrible (I am allergic to most ADs) but that stuff was god awfull ,they may as well have given me crack , more anxious than a long tailed cat in a room full of rocking chairs .
Misterpain is offline   Reply With Quote
Unread 08-12-2017, 01:42 PM   #5
New Member
 
KRR2's Avatar
KRR2 has no updates.
 
Member Since: Aug 2017
Location: West Babylon
Posts: 7
Default Re: Antidepressant side effects

I can handle these side effects--it's not that bad. I'm just hoping that this is it--that they won't get worse in the next few days
KRR2 is offline   Reply With Quote
Unread 08-13-2017, 08:30 AM   #6
Elder
 
Jennifer 1967's Avatar
Jennifer 1967 has no updates.
 
Member Since: Jan 2015
Location: Tennessee
Posts: 5,717 (SuperPoster!)
My Mood:

2 yr Member
10.5k hugs
given
PC PoohBah!
Default Re: Antidepressant side effects

I take a high dosage of Wellbutrin and I've never had side effects except anxiety. I hope the side effects go away for you soon. Sending big hugs.
Jennifer 1967 is offline   Reply With Quote
"Thanks for this!" says:
Unread 08-13-2017, 08:33 AM   #7
New Member
 
KRR2's Avatar
KRR2 has no updates.
 
Member Since: Aug 2017
Location: West Babylon
Posts: 7
Default Re: Antidepressant side effects

Thanks Jennifer 1967! Have you found it to be helpful?
KRR2 is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off


All times are GMT -5. The time now is 09:05 AM.


Powered by vBulletin® — Copyright © 2000 - 2017, Jelsoft Enterprises Ltd.

advertisement

 

The material on this site is for informational purposes only, and is not a substitute for medical advice,
diagnosis or treatment provided by a qualified health care provider.
Always consult your doctor or mental health professional before trying anything you read here.

 

HomeAbout UsContact UsPrivacy PolicyTerms of UseDisclaimer
Forums HomeCommunity GuidelinesHelp

Helplines and Lifelines